Couldn't find what you looking for?

TRY OUR SEARCH!

hi. i took plan b after the condom my boyfriend wore broke. Six days after i took it, i got my period, or what seemed to be my period. It was just like my period but really disgusting. I read that it is normal to bleed so idk if this was my actual period cause it was two weeks earlier than expected. I never got it again that month so im assuming it was.Please help!!! Thanks

Loading...

I've taken plan B before and it basically made me start my period less than a week after taking it. The only difference was that I bled much less than a normal period.
Reply

Loading...

THE SAME THING HAPPENED TO ME... did u get your period eventually... and does that count as your period. everyones like its a common side effect but i want to know when you bleed after taking plan B if that means you NOT pregnant :(
Reply

Loading...

Plan b just force to bleed all away, then you can't get pregnant. It's not an ordinary period, it's just the effect of the drug, next time use better condoms xD
Reply

Loading...

I had the same problem. My period ended on July 3, my noyfriend ans I had unprotected sex on the 4th. I took Plan B the next morning and expericened bleeding two days afterwards. After assuming it was my period, this past weekend ( July 14 ) my boyfriend and I had sex but used condoms. Is it possible that I can be pregnant even though he didnt cum inside me? Im too young to be a parent and Im worried sick! Is this just all in my head? Help!
Reply

Loading...